Inventiones mathematicae

, Volume 170, Issue 3, pp 483–505

A simply connected surface of general type with pg=0 and K2=2

Authors

  • Yongnam Lee
    • Department of MathematicsSogang University
    • Department of Mathematical SciencesSeoul National University
Article

DOI: 10.1007/s00222-007-0069-7

Cite this article as:
Lee, Y. & Park, J. Invent. math. (2007) 170: 483. doi:10.1007/s00222-007-0069-7

Abstract

In this paper we construct a simply connected, minimal, complex surface of general type with pg=0 and K2=2 using a rational blow-down surgery and a ℚ-Gorenstein smoothing theory.

Copyright information

© Springer-Verlag 2007